# SDR 9JLA201502268404

- Difficulty date: February 18, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N212CE
- Make and model: Cessna 560XL
- Aircraft serial: 5605639
- Aircraft time: 2,727 hours, 1,682 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Adapter
- Part number: 38610551
- Condition: Broken
- Location: Apu
- Part time: 1,074 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE APU FAILED TO START AFTER LANDING, INDICATING A FAULT ON THE CONTROL PANEL.  TROUBLESHOOTING IDENTIFIED THAT THE STARTER GEN DRIVE ADAPTER PN 3861055-1 FAILED.  THE BROKEN DRIVE ADAPTER WAS REMOVED & A NEW ADAPTER INSTALLED.
